# SDR QXEA200601324

- Difficulty date: May 24, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 12,665 hours, 13,299 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Deice Boot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT: WHEN INITIALLY TURNING ON AIRFRAME DEICE BOOTS, THE OB TAIL LIGHT ON THE CAPTAINS SIDE DOES NOT ILLUMINATE CAUSING THE DEICE PRESSURE CAUTION LIGHT TO COME ON. AFTER PREFORMING THE EM CHECKLIST THE PRESSURES WERE 18 PSI. AFTER CYCLING THE SYSTEM A FEW TIMES, THE LIGHT COMES ON AND NO PROBLEMS THEREAFTER. MAINTENANCE PERFORMED OPERATIONAL TEST OF DEICE SYSTEM IN MANUAL MODE, TEST GOOD. ALLOWED DEICE SYSTEM TO CYCLE SEVERAL TIMES IN (SLOW).  NO DEFECTS NOTED. NO DEICE PRESSURE CAUTION LIGHT ILLUMINATES. DEICE PRESSURE IS NORMAL THROUGH ALL CHECKS. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
